# SDR DALA2018100305852

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 73,895 hours, 55,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVER WING EMERG EXIT OVHEAD SIGNS INOP. R/R BATTERY PACK B5-105 PER AMM 33-53. OPS CHK GOOD. (LP5351362)
